This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
hi i had a pain while i was doing excersises to my penis. and after that i had a vein on left side getting bigger and blue-purple after that. it goes from middle to head. and i have this for 4 months. none of the urologists i speak said i have something wrong but i have this pain for long time. just vein doctor gave me Detralex for 3 months use and it eased my pain after 2 weeks but still vein is there and not dissapearing.
how can this condition be defined? i have small red veins like branches of that main one and head has some red and white discolouration also..
i wud be happy to get your opinions and suggestions...
I don’t think there’s anything to be worried about. It could possibly be an inflammation & thrombosis (clotting) of the vein of the penis which is common and gradually heals itself. Everything should be fine over time. I sincerely hope that helps. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.